# SDR CALA2025102710564

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 56,991 hours, 20,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TURNED ON AT TOUCHDOWN, STAYED ON FOR 30 SECONDS AND THEN TURNED OFF.  RECEIVED AIRCRAFT AFTER POWER CYCLE, CHECKED BOTH EMERGENCY LIGHT CONTROL AND TEST SWITCHES (FLIGHT DECK AND AFT ATTN PNL) FOR LOOSENESS OR INVOLUNTARY ACTIVATION, COULD NOT DUPLICATE IAW FIM 33-50, AMM 33-51-00-720-801 AND AMM 33-51-00-710-801, ALL LIGHT WORK AND OPS NORMAL. OK FOR SVC.
